# SDR SIMA20120601004

- Difficulty date: June 1, 2012
- Submitted: June 4, 2012
- Operation: Air carrier
- Aircraft: N852AE
- Make and model: Emb EMB-135KL
- Aircraft serial: 145736
- Aircraft time: 21,699 hours, 20,333 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Roller
- Condition: Lack Of Lube
- Location: Pax Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLIGHT 4024 , MAIN CABIN DOOR WAS HARD TO OPEN FROM BOTH SIDES.  AIRCRAFT REMOVED FROM SERVICE.  SERVICED MAIN DOOR FRAME ROLLERS IAW AMM 53-21-02.  NO PARTS REMOVED OR REPLACED.  OPS CHECKED GOOD.  AIRCRAFT RETURNED TO SERVICE.
